ITEM METADATA RECORD
Title: Approximate solutions to ordinary differential equations using least squares support vector machines
Authors: Mehrkanoon, Siamak ×
Falck, Tillmann
Suykens, Johan #
Issue Date: 2012
Publisher: I E E E
Series Title: IEEE Transactions on Neural Networks and Learning Systems vol:23 issue:9 pages:1356-1367
ISSN: 2162-237X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
11-122.pdf Published 359KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science